Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The multidimensional $p$-adic Green function


Authors: Nguyen Minh Chuong and Nguyen Van Co
Journal: Proc. Amer. Math. Soc. 127 (1999), 685-694
MSC (1991): Primary 11S80; Secondary 81T99
MathSciNet review: 1618721
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A proof much simpler than the one given by Bikulov (Investigation of the $p$-adic Green function, Teoret. Mat. Fiz. 87 (1991), 376-390) for properties of the 2-dimensional $p$-adic Green function is shown. By this method one can treat a multidimensional case, and some sharp estimates are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11S80, 81T99

Retrieve articles in all journals with MSC (1991): 11S80, 81T99


Additional Information

Nguyen Minh Chuong
Affiliation: Hanoi Institute of Mathematics, P.O. Box 631 Boho, 10 000 Hanoi, Vietnam
Email: nmchuong@thevinh.ac.vn

Nguyen Van Co
Affiliation: Department Of Mathematics, Hanoi State University, Mai Dich, Tu Liem, Hanoi, Vietnam

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04954-0
PII: S 0002-9939(99)04954-0
Received by editor(s): July 1, 1997
Additional Notes: This paper was supported by the National Natural Science Foundation of Vietnam
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1999 American Mathematical Society